# SDR 97ZZZX1924

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19TP
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870383
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 6720000
- Condition: Weak
- Location: Lt  Mlg
- Part time: 4,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOWN LIGHT SLOW COMING ON.  LEFT GEAR FELT LOOSE ON LANDING.  WEAK SPRINGS ON BOTH GEAR.  SUBMITTER STATED DOWNLOCK SPRINGS SHOULD BE REPLACED EVERY 2,000 HOURS OR 2,000 CYCLES.
